I asked my doctor about this and I was told no for being prescribed it which doesn't surprise me I am on a lot of medicines due to my illness. Especially anti cancer meds and Synthroid. So any of you taking thyroid meds be aware of that or alli. I took alli for a while and when my doctor found out she hit the roof! I got on with it fine. Shame with a lot of other diets like Cambidge She said the side effects usually are caused by too much fat but there is another issue she made me aware of.Thanks, lol. It's just that I know this is a common misconception about Orlistat, but there actually are no ill-effects if you eat less than 5% fat.
Glad you're having a good day, I am too, having been very naughty with sweet stuff on a training course yesterday, lol. Really felt like I'd been poisoned! xx
Apparently you might not absorb as much in vitamins either so much so that she advises all patients she gives it too to take them at the same time. So I told a friend this when she got it as her doctor had not informed her of the risk as I showed her a site from Livestrong which showed it can and now she does. But apart from that like you she said she had no ill effects unless she had too much fat.